# SDR UPS98627736

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE PROTECTION SYS FAIL LIGHT ILLUM.  EICAS MSG FIRE/OVHT SYS DISPLAYED.  LP1 MOMENTARILY ON AND OFF FOR ABOUT 30-40 SECS, THEN ONLY LP2 OCCURRED AT TOP OF DESCENT.  NR 2 ENG NR 2 LOOP PREVIOUSLY DEFERED.  T/S NR 1 LOOP PER FIM 26-11-00, BITE CHECK GOOD.  INSPECTED LOOPS AND ENG DUCTING NO DEFECTS NOTED WORK PERFORMED BY NON ETOPS QUALIFIED MECH.  DEF NR C159742.
